# SDR TWAA9909104

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND THE MID CARGO DOOR WITH A CRACKED FITTING INSIDE THE CUTOUT, FORWARD OF THE AFT HINGE ARM.  REMOVED AND REPLACED THE FITTING PER SRM 6-70-01.
